# SDR ASAA0380225

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304942
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT INBOARD FLAP VANE DENTED ON OUTBOARD END LOWER SURFACE.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND DOUBLER PER SRM.  (M)
